# SDR 99ZZZX768

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51870
- Make and model: Amtr KITFOXIII
- Aircraft serial: 752
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 4805058102
- Condition: Bent
- Location: Lt Mlg
- Part time: 1 hours
- Component: Aeromarine, 69001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR COLLAPSED UPON LANDING.  MINOR DAMAGE TO FLOAT KEEL AND LEFT NOSE TIRE DEFLATED.  FOUND ROTATION TUBE COLLAPSED AND BENT.  STOP BRACKET ROTATES PAST STOP BOLT AND GEAR UNLOCKS.  AIRCRAFT HAD 2 SIMILAR OCCURRENCES.  SUBMITTER STATED PART MADE OF STAINLESS MATERIAL AND SEEMS TOO SOFT.
